| Catalog Number |
8065752437 |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported that the infusion head was blocked and was unable to produce water during vitrectomy surgery.The surgery was completed on same day after replacing the product with another one.There was no patient impact.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).